Advances in Pure Mathematics

Vol.4 No.1(2014), Paper ID 42178, 9 pages

DOI:10.4236/apm.2014.41004

 

S-Injective Modules and Rings

 

Nasr A. Zeyada

 

Department of Mathematics, Faculty of Science, Cairo University, Cairo, Egypt &Department of Mathematics, Faculty of Science, King Abdulaziz University, KSA

 

Copyright © 2014 Nasr A. Zeyada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Zeyada, "S-Injective Modules and Rings," Advances in Pure Mathematics, Vol. 4 No. 1, 2014, pp. 25-33. doi: 10.4236/apm.2014.41004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.